# SDR TRBA2009125

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 20,467 hours, 23,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH MAIN BRAKES WEAK ESPECIALLY THE RT SIDE.  PERFORMED BLEEDING OF THE MAIN BRAKE SYS IAW JIC NR 32-42-00 AND FOUND WORKING PROPERLY. NO DEFECTS NOTED AT THIS TIME.
